# SDR FDEA202202030188

- Difficulty date: February 3, 2022
- Submitted: February 17, 2022
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 91,177 hours, 21,044 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Bracket
- Part number: ARC050311
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD ACTUATOR LUG HOLE   BORE FOUND CORROSION. CORROSION AT LEFT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE INBOARD   ACTUATOR LUG HOLE BORE(#8 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11   CMM57-44-09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11   CMM57-44-09 AND EA#1-5750-T0306917 B P3 STEP 1E AND STEP 1. TITLE: WINGS- FLIGHT   SURFACES-EO1-5750-7-5002- LH WING- OUTBD FLAP-OUTBD HINGE (WING SIDE)-CORROSION   REPAIR. REPAIR CLASSIFIED AS MINOR PER GMM6-2-100.
